# SDR SWAA012321

- Difficulty date: August 12, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 32,201 hours, 32,022 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT STR 2, WBL 135.5.  REPAIRED CHORD PER BFG ER.
